# SDR DHL2003742521

- Difficulty date: November 24, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT WING L/E STA 130 INT FRAME DOUBLER TO UPPER SURF IS CRACKED ABOVE FASTENER.  REMOVED DAMAGED AREA IAW B-727 SRM 51-30-2.  FABRICATED NEW DOUBLER IAW SRM MAT ID 7075 T6 .050 PO 90096 DIM 10 X 1.75 INCH IAW B-727 SRM 51-40-4 FIG 1.  TREATED PRIMED IAW B-727 SRM 51-10-2.  INSTALLED NEW DOUBLER ON RT WING L/E STA 130 INT FRAME UPPER SURFACE IAW B-727 SRM 51-30-2.
